# SDR QXEA2011012700084

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 840-866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LT SIDE SEAT RAIL FROM FS 840-866 HAS CORROSION PRESENT.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   REMOVED NO MORE THAN .009".   REMOVED MATERIAL IN LIMITS IAW SRM 53-51-49-101-001-A01.   ETCHED AND ALODINED AREA IAW SRM 51-21-11-001-A01 AND REO 670-53-00-013.
